# SDR 29GA2017053000003

- Difficulty date: May 26, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 35,629 hours, 40,410 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4018502
- Part serial: ID68
- Condition: Weak
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT VEERED OFF TAXIWAY AFTER LOSS OF HYDRAULIC PRESSURE.  R & R THE HYDRAULIC PUMP MOTOR, OPS AND LEAK CHECKED GOOD. MAIN HYDRAULIC SYSTEM FUNCTIUONAL CHECKED GOOD.
